# SDR MWEA96326

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FWD CARGO DOOR WAS FOUND TO HAVE SMALL CRACK IN AFT OUTER PAN COMING FROM A BN FASTENER HOLE.  INSTALLED A REPAIR IAW SRM 52-08, FIG 8 SHEET 1.
